# SDR YV3R2019060622111

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44
- Aircraft serial: 2563
- Aircraft time: 30 hours
- Engine: Lyc O540F1B5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D7486
- Part serial: HS010988
- Condition: Inoperative
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ALTERNATOR WAS NOT PRODUCING CHARGING CURRENT.
